# SDR SWAA2013111122153

- Difficulty date: October 29, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 65,721 hours, 61,845 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 65C26300
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STIFFENER CRACKED ON FAIRING TRACK 6 INBD WBL 183.40.  R & R STIFFENER IAW SRM & DRAWING.
